# SDR UIEA2021061201334

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 104,034 hours
- Engine: Ge CF680C2B7F
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Condition: Inoperative
- Location: Oil Press Warnin
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

#2 ENG LOW OIL PRESS LIGHT INOP( TRANSFERRED TO MDDR 148412, DUE 21JUN21, MEL 79-33-01-01, CAT C, TI LC 2052. MCC NOTIFIED. PLACARDS INSTALLED.  /  12JUN21 - TPA - LP1465362 - ITEM #4 - TPA - RELAMPED LIGHT, OPS CHECK OK. THIS CLEARS MDDR 148412. )
